Q. Please advice some ways to improve my body weight.

Answered by
Dr. Senduran N
and medically reviewed by Dr. Nithila A
Published on Sep 25, 2019

Hello doctor,

I weight 55 kg and height 5 feet 10 inches. I want to know how to increase the weight as I had tried so many ways to improve it but failed. Please help.

Dr. Senduran N

Family Physician General Practitioner
#

Hello,

Welcome to icliniq.com.

Try the below suggestions if you already have no done it,

1) Try to have a mini-meal or snacks (like boiled cereal sprouts, nuts, etc.) apart from your regular meals.

2) If your level of physical activity is more, accordingly you have to increase your calorie intake. So either limiting the physical activity or increasing the calorie intake necessary to gain weight effectively.

3) Practice drinking some lemon juice before meals, especially for lunch. This can help better absorption of nutrients like iron, protein from the gut.

4) Protein supplement drinks or weight gain supplement drinks like nutrigain can also be tried.

5) Try to eat little extra quantity of food than usual.

6) Sleep is must at least eight hours a day.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Why do I feel dizzy often?

Query: Hi doctor, I am 29 years old. My problem dates back a few years from now. If I am working sometimes I do not get to eat anything maybe have a cup of tea while working. Then I start feeling quite dizzy. I get water and it is still there for quite a while. It goes for 10 minutes or so after eating. E...  Read Full >>


Dr. Sandhya
General Practitioner

Answer: Hello, Welcome to icliniq.com. Firstly, I would like to reassure you that, there is nothing to worry about. Secondly, the reason for your current trouble is pretty much explained in your history itself. No matter how hard your job is and the pattern of your work goes, it is mandatory to ensure a p...  Read Full

Are weight gain and excess sweating side effects of Escitalopram?

Query: Hello doctor, Are weight gain and increased sweating typical side effects of the medication Escitalopram (Lexapro, Cipralex)? I am asking because I gained about 6 lbs in three months and I sweat a lot but I must admit that I am a regular alcohol user. About 4 to 5 drinks on the week (evening only,...  Read Full >>


Dr. Suresh Kumar G D
Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. Escitalopram is an effective antidepressant but as with any other drug, can cause some side-effects. Increased sweating (diaphoresis) is a less common side-effect and can happen with Escitalopram. Some patients experience weight gain as well but as you recognized it ...  Read Full

Can medicines cause sudden weight gain during pregnancy?

Query: Hello doctor, My wife is 28 weeks pregnant. I am having doubts regarding medication which she is taking. Our consultant prescribed the following three medicines from first week of her pregnancy. Tablet Promocal (calcium, vitamin D3 and magnesium). Tablet Ferofer (Sodium feredetate with vitamins and ...  Read Full >>


Dr. Purushottam Sah
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. I have read and understood your problem. The increase in weight may be due to difference in clothing or other things, but if it is true increase then water is accumulating in her body. Does she have swelling of feet? Under such a condition, salt intake is restricted. Her...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a General Practitioner Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.